# SDR C1HA200285005

- Difficulty date: April 4, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 24 STA 1100-1130 HAS CORROSION TOP & BOTTOM.  SEAT TRACK REPLACED.
